Publication:
Well-posedness of the Cauchy problem for a fourth-order thin film equation via regularization approaches

Loading...
Thumbnail Image
Identifiers
Publication date
2015-07-01
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
Description
Keywords
Thin film equation, The Cauchy problem, Finite interfaces, Oscillatory sign-changing behaviour, Analytic epsilon-regularization, Uniqueness
Bibliographic citation
Nonlinear Analysis: Theory, Methods & Applications, (2015), v. 121, pp.: 19-35.